# SDR CALA2021101401880

- Difficulty date: October 14, 2021
- Submitted: October 14, 2021
- Operation: Air carrier
- Aircraft: N495UA
- Make and model: Airbus A320-232
- Aircraft serial: 1842
- Aircraft time: 56,297 hours, 24,448 cycles
- System (JASC): 5341 · Fuselage, Wing Attach Fittings
- Part: Stringer
- Part number: NA
- Condition: None
- Location: Strngr41fr63-64
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION ON BULK CARGO COMPT STGR41 LH BETWEEN FR63 AND FR64. REPLACED STRINGER 41L BETWEEN FR60 TO FR64. P/N: D5347041821600 BTCH: 0003849002 IAW A320 SRM 51-72-11-911-001 AND SRM 51-42-11. SFR# 1026673. MAINTENANCE ACCOMPLISHED BY V934700 ON WC 0014944 AT ST ENGINEERING BFM
